It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


yaz is a birth control. it is supposed to help with acne, mood swings, premenstral weight gain, and other things we women have to put up with once a month. talk to your mom about taking you to the doctor and getting on this. she will have a stroke when you say birth control but show her the board and tell her that is why you want to be on the pill.
Re: YAZ users - ???
Jan 12, 2009
[QUOTE=savemeplease;3845190]just an update. i really think the 3rd pack is the trick. i started the 3rd pack on monday and my skin has gotten alot better. so for all you who are on the 1st and 2nd pack and are feeling discouraged, don't worry. just stick it out, things will get better soon.[/QUOTE]

Hi, your message is really encouraging. I almost felt like giving up. I am like on the edge with my acne. I've tried eeeeeeeeeeeverything. (doxcycline, retin a, differin, clindamyzin, benozmycin, chemical peels, kiehls, clean and clear crap, cetaphil, purpose, neutrogena, hydrating masks, extractions, omg I can go on and on). I even eat super healthy, four to five bottles of water a day, tons of leafy greens, fruits, nuts, soymilk, teas rich in antioxidants. When NOTHING seemed to improve my face I turned to YAZ. I just started my second pack and my face broke out in a few painful pimples. It started when I began taking YAZ. I'm just hoping that it clears my skin by the third month because I am on a verge of a breakdown. It's comforting to know that others are in my position. So far so good with Yaz (PROS: bigger boobs, lighter periods, weight loss, mood is more calm) although i did start my period day 3 of the white pills and I got severely bad cramps that I was kneeling over most of the time at my job trying to mend the pain. I just started month 2 and im still on my period but it seems to be fading. I take vitamin b-complex twice a day in order to restore my vitamin B because YAZ depletes it which explains the mood changes in most women. I am also taking alpha lipoic acid 300mg for my acne scarring and it seems to be fading the red marks. Anyways, I'm just praying that my face gets better because I've tried everything!





All times are GMT -7. The time now is 03:23 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!